# SDR USAA040446

- Difficulty date: July 13, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603101
- Condition: Delaminated
- Location: Nr 3 Slat
- Part time: 41,553 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LOEWR SKIN AND CORE WITH DELAMINATED AND CHAF DAMAGED 3 INCH BY 4 INCH, NR 3 SLAT T/E CORNER.  REMOVED DELAMINATED SKIN AND CORE MATERIAL, INSTALLED NEW AND LOWER SKIN DOUBLER REPAIR PER SRM 51-70-10.  (M)
